# SDR ASAA0843153

- Difficulty date: June 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 52,370 hours, 29,962 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645170
- Condition: Dented
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER EVIDENCE OF DENT AT I/B LOWER AREA OF ACTUATOR LUG ATTACHMENT.  NR 2 SPOILER PANEL REPLACED WITH NEW SERVICEABLE FLIGHT SPOILER PANEL IAW B737 400 AMM TASK 27 61 11 404 010 PARA F STEPS 1 16.
